# SDR USAA2011100300005

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 35,977 hours, 10,612 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Interference
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DOOR 1R - THE ARMING KNUCKLE DOES NOT POP OUT WHEN ARMED. FOUND DOOR LINER INTERFERING WITH RETRACTIBLE DOOR OPERATION. TRIMMED CUTOUT AND OPERATIONAL CHECKED ARM/DISARM OK.
